Zak Mesyan Home Research Teaching

Preprints

On prime spectra of Leavitt path algebras (with G. Abrams, G. Aranda Pino, and C. Smith); arXiv: 1512.06771.

Publications

17. Infinite-dimensional diagonalization and semisimplicity (with M. C. Iovanov and M. L. Reyes), Israel J. Math., in press; arXiv: 1502.05184.
16. The structure of a graph inverse semigroup (with J. D. Mitchell), Semigroup Forum 93 (2016) 111-130; arXiv: 1409.4380.
15. Topological graph inverse semigroups (with J. D. Mitchell, M. Morayne, and Y. Peresse), Topol. Appl. 208 (2016) 106-126; arXiv: 1306.5388.
14. Traces on semigroup rings and Leavitt path algebras (with L. Vas), Glasgow Math. J. 58 (2016) 97-118; arXiv: 1502.03766.
13. Polynomials of small degree evaluated on matrices, Lin. Multilin. Alg. 61 (2013) 1487-1495; arXiv: 1212.1925.
12. Commutator Leavitt path algebras, Algebr. Represent. Theory 16 (2013) 1207-1232; arXiv: 1205.5319.
11. The Bergman-Shelah preorder on transformation semigroups (with J. D. Mitchell, M. Morayne, and Y. Peresse), Math. Logic Quart. 58 (2012) 424-433; arXiv: 1109.2706.
10. Monoids of injective maps closed under conjugation by permutations, Israel J. Math. 189 (2012) 287-305; arXiv: 1008.1443.
9. Simple Lie algebras arising from Leavitt path algebras (with G. Abrams), J. Pure Appl. Algebra 216 (2012) 2302-2313; arXiv: 1107.3114.
8. Groups where free subgroups are abundant, J. Algebra 344 (2011) 161-171; arXiv: 1103.1099.
7. Conjugation of injections by permutations, Semigroup Forum 81 (2010) 297-324; arXiv: 1003.2027.
6. The ideals of an ideal extension, J. Algebra Appl. 9 (2010) 407-431; arXiv: 0909.0440.
5. On minimal extensions of rings (with T. J. Dorsey), Comm. Algebra 37 (2009) 3463-3486; arXiv: 0805.3370.
4. Generating self-map monoids of infinite sets, Semigroup Forum 75 (2007) 648-675; arXiv: math/0701198.
3. Endomorphism rings generated using small numbers of elements, Bull. London Math. Soc. 39 (2007) 290-300; arXiv: math/0508637.
2. Commutator rings, Bull. Austral. Math. Soc. 74 (2006) 279-288; arXiv: math/0509148.
1. Generating endomorphism rings of infinite direct sums and products of modules, J. Algebra 283 (2005) 364-366; arXiv: math/0405216.

Profiles on Other Sites

Google Scholar
ResearchGate
MathSciNet
Mathematics Genealogy Project